# SDR 2021F00268

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 6801A0037
- Aircraft time: 4,402 hours, 2,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69126405
- Condition: Corroded
- Location: Apu Bay
- Part time: 4,402 hours, 2,968 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO APU STINGER CORROSION. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ30523M1 DATED: 06/29/2021, 680A-0037 (N501QS) APU STINGER CORROSION DAMAGE.
